# SDR DALA1010723354

- Difficulty date: May 23, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 24,593 hours, 3,577 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ZONE 250, SEAT TRACK AT Y450/ FR 40 - FR 47/ CORRODED AT AFT FR 40, FR 40.1, FR 40.2, AFT FR 40.2, AFT FR 40.3, FR 41, FR 42, AFT FR 42, AFT FR 43, FR 44, FR 45, FWD FR 46, FWD FR 47.   CORROSION REMOVED FOUND TO HAVE EXCEEDED LIMIT SRM 53-31-15 FIG 101.  DAMAGED SEAT TRACK AT Y450 FR 40 - FR 47.  REMOVED AND NEW SEAT TRACK INSTALLED IAW ER/A 481455-14 REV 0.  ASSOCIATED ER/A 14-481455 ADDED FOR AC 3354.
